Journal of Lie Theory   EMIS ELibM Electronic Journals

Journal of Lie Theory
Vol. 14, No. 1, 2004 · Contents

Journal Home

All Journals

ELibM Home



Daniel Beltita:
Asymptotic Products and Enlargibility of Banach-Lie Algebras

Brigitte E. Breckner and Wolfgang A. F. Ruppert:
On Compactification Lattices of Subsemigroups of SL(2,R)

Masakazu Muro:
Algorithmic Construction of Hyperfunction Solutions to Invariant Differential Equations on the Space of Real Symmetric Matrices

Jean-Yves Charbonnel et Hella Ounaïes Khalgui:
Classification des structures $CR$ invariantes pour les groupes de Lie compacts

Yuri Bahturin and Georgia Benkart:
Some Constructions in the Theory of Locally Finite Simple Lie Algebras

Elizabeth Jurisich:
An Equivalence between categories of modules for generalized Kac-Moody Lie algebras

Parasar Mohanty, Swagato K. Ray, Rudra P. Sarkar, Alladi Sitaram:
The Helgason-Fourier Transform for Symmetric Spaces. II

Roberto Johnson and José Pantoja:
Weil Representations for $SL_*(2,A)$ over a locally profinite ring with involution

M. L. Barberis and I. Dotti:
Abelian complex structures on solvable Lie algebras

Kenneth D. Johnson:
The Structure of Parabolic Subgroups

Yunhyong Kim:
The Lie Algebra Cohomology of Jets

Marcel Steiner:
Metric Rigidity of Crystallographic Groups

Doug Pickrell:
$H^4(BK,Z)$ and Operator Algebras

Steen Ryom-Hansen:
Koszul duality of translation---and Zuckerman functors

Sarah B. Perkins and Peter J. Rowley:
Lengths of Involutions in Coxeter Groups

Yeonok Kim, Kailash C. Misra, and Ernie Stitzinger:
On the nilpotency of certain subalgebras of Kac-Moody Lie algebras

Publication date for this issue: 29 Jan 2004. This page was last modified: 1 Sep 2004.

© 2004 Heldermann Verlag
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition